Volume 72, Number 1, January 1998
: Ramsey-Type Theorems for Spatial Graphs and Good Drawings.
: Independent Dominating Sets and a Second Hamiltonian Cycle in Regular Graphs.
Yu Qing Chen
: On Hamiltonicity of Vertex-Transitive Graphs and Digraphs of Orderp4.
: A Splitter for Graphs with No Petersen Family Minor.
Cai Heng Li
: The Solution of a Problem of Godsil on Cubic Cayley Graphs.
: A Characterization of Graphs Having All (g, f)-Factors.
Volume 72, Number 2, March 1998
: Any Knot Is Inevitable in a Regular Projection of a Planar Graph.
: Chromatic Coefficients of Linear Uniform Hypergraphs.